MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW, 5.0 LG, 42MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW, 5.0 LG, 42MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW, 5.0 LG, 42MM LGTH
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-8750-46h, an ar-8750-42h, and an ar-8750-38h had issues.During a fulkerson osteotomy procedure on 06/03/2022, all three complaint devices were implanted, and the case was completed successfully with no impact to the patient.On (b)(6) 2022, the x-ray was showing that 2 of 3 screws were bending.On (b)(6) 2022, on the next x-ray, 2 of the 3 screws were broken inside the patient post-op.According to the x-ray and the sales representative, it was assumed that the ar-8750-46h and ar-8750-42h were broken.The broken screws were securely affixed inside the patient, and the surgeon was not planning a revision surgery and deemed it safe to leave the broken screws inside the patient, but just wanted to have the complaint reported.The patient is fine to date.On (b)(6) 2022, another sales representative called and provided via phone the following information: on (b)(6) 2022, a revision surgery was performed by the same surgeon to remove the broken ar-8750-46h and ar-8750-42h from the patient successfully.Both complaint devices were available for return.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the device was broken.Measurements were unable to be taken due to the broken state of the device.The cause of this remains undetermined.

Brand Name
COMPR FT SCRW, 5.0 LG, 42MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484141
Report Number1220246-2022-05520
Device Sequence Number19331686
Product Code HRS
UDI-Device Identifier00888867262928
UDI-Public00888867262928
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW, 5.0 LG, 42MM LGTH
Device Catalogue NumberAR-8750-42H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown